# SDR 2003F00017

- Difficulty date: December 4, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N827FE
- Make and model: Cessna 208
- Aircraft serial: 20800072
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOS - FLT 8706 - LEFT BRAKE SPONGY.  AIR ENTRAPMENT IN THE LEFT BRAKE SYSTEM.  REQUIRES BLEEDING SERVICE, INSPECTION, AND OPS CHECK.  BLEED LEFT BRAKE SEVERAL TIMES.  BRAKE PEDAL PRESSURE IS GOOD.  NO LEAKAGE EVIDENT AT THIS TIME.  (M)
